Tags

Type your tag names separated by a space and hit enter

Radiation-induced temporary alopecia after embolization of cerebral aneurysms.
Dermatol Online J. 2008 Jul 15; 14(7):19.DO

Abstract

A 29-year-old woman underwent 2 endovascular procedures for treatment of bilateral carotid-ophthalmic artery aneurysms. After each treatment, transient alopecia occurred over the occipital area and is presumed to be radiation induced.

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

18718203

Citation

Marti, Nuria, et al. "Radiation-induced Temporary Alopecia After Embolization of Cerebral Aneurysms." Dermatology Online Journal, vol. 14, no. 7, 2008, p. 19.
Marti N, Lopez V, Pereda C, et al. Radiation-induced temporary alopecia after embolization of cerebral aneurysms. Dermatol Online J. 2008;14(7):19.
Marti, N., Lopez, V., Pereda, C., Martin, J. M., Montesinos, E., & Jorda, E. (2008). Radiation-induced temporary alopecia after embolization of cerebral aneurysms. Dermatology Online Journal, 14(7), 19.
Marti N, et al. Radiation-induced Temporary Alopecia After Embolization of Cerebral Aneurysms. Dermatol Online J. 2008 Jul 15;14(7):19. PubMed PMID: 18718203.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Radiation-induced temporary alopecia after embolization of cerebral aneurysms. AU - Marti,Nuria, AU - Lopez,Veronica, AU - Pereda,Carolina, AU - Martin,Jose M, AU - Montesinos,Encarnacion, AU - Jorda,Esperanza, Y1 - 2008/07/15/ PY - 2008/8/23/pubmed PY - 2008/11/15/medline PY - 2008/8/23/entrez SP - 19 EP - 19 JF - Dermatology online journal JO - Dermatol. Online J. VL - 14 IS - 7 N2 - A 29-year-old woman underwent 2 endovascular procedures for treatment of bilateral carotid-ophthalmic artery aneurysms. After each treatment, transient alopecia occurred over the occipital area and is presumed to be radiation induced. SN - 1087-2108 UR - https://www.unboundmedicine.com/medline/citation/18718203/Radiation_induced_temporary_alopecia_after_embolization_of_cerebral_aneurysms_ L2 - http://dermatology.cdlib.org/147/letter/nuria/marti.html DB - PRIME DP - Unbound Medicine ER -